Global existence theorems for hyperbolic harmonic maps
Annales de l'I.H.P. Physique théorique, Volume 46 (1987) no. 1, pp. 97-111.
@article{AIHPA_1987__46_1_97_0,
     author = {Choquet Bruhat, Yvonne},
     title = {Global existence theorems for hyperbolic harmonic maps},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {97--111},
     publisher = {Gauthier-Villars},
     volume = {46},
     number = {1},
     year = {1987},
     mrnumber = {877997},
     zbl = {0608.58018},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1987__46_1_97_0/}
}
TY  - JOUR
AU  - Choquet Bruhat, Yvonne
TI  - Global existence theorems for hyperbolic harmonic maps
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1987
SP  - 97
EP  - 111
VL  - 46
IS  - 1
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1987__46_1_97_0/
LA  - en
ID  - AIHPA_1987__46_1_97_0
ER  - 
%0 Journal Article
%A Choquet Bruhat, Yvonne
%T Global existence theorems for hyperbolic harmonic maps
%J Annales de l'I.H.P. Physique théorique
%D 1987
%P 97-111
%V 46
%N 1
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1987__46_1_97_0/
%G en
%F AIHPA_1987__46_1_97_0
Choquet Bruhat, Yvonne. Global existence theorems for hyperbolic harmonic maps. Annales de l'I.H.P. Physique théorique, Volume 46 (1987) no. 1, pp. 97-111. http://archive.numdam.org/item/AIHPA_1987__46_1_97_0/

[1] J. Eells and H. Sampson, Amer. J. of Maths, t. 86, 1964, p. 109-160. | MR | Zbl

[2] A. Lichnerowicz, Symposia Matematica, vol. III, 1970, p. 341-402. | MR | Zbl

[3] Y. Choquet-Bruhat et C. Gilain, C. R. Ac. Sc. Paris, t. 279, 1974, p. 827. | MR | Zbl

[4] J. Leray, Hyperbolic differential equations, I. A. S. Princeton, 1952. | MR

[5] Y. Choquet-Bruhat, D. Christodoulou et M. Francaviglia, Ann. I. H. P., Vol. XXXI, n° 4, 1979, p. 399-414. | EuDML | Numdam | MR | Zbl

[6] D. Christodoulou, C. R. Acad. Sc. Paris, t. 292, 1981, p. 139-141. | MR | Zbl

[7] Y. Choquet-Bruhat et D. Christodoulou, Ann. E. N. S., t. 14, 1981, p. 481-500. | Numdam | MR | Zbl

[8] D. Christodoulou, Comm. in pure and appl. Maths., à paraitre.

[9] J. Shatah, Amer. Math. Soc. meeting, New Orléans, 1986.

[10] J. Ginibre et G. Velo, Ann. of Phys., t. 142, n° 2, 1982, p. 393-415. | MR | Zbl

[11] Gu Chao Hao, Comm. on pure and applied maths XXXIII, 1980, p. 727-737. | MR

[12] I. Segal, Ann. of Maths, t. 78, 1963, p. 339-378. | MR | Zbl

[13] Y. Choquet-Bruhat et F. Cagnac, J. Maths pures et appliquées, t. 63, 1984, p. 377-390. | MR | Zbl

[14] A.P. Whitman, R.J. Knill, W.R. Stroeger, Some harmonic maps on pseudo riemannian manifolds. Preprint.

[15] C.W. Misner, Phys. Rev. D., 1978, p. 4510-4524. | MR

[16] J. Eells and L. Lemaire, Bull. London Math. Soc., t. 10, 1978, p. 1-68. | MR | Zbl

[17] Y. Nutku, Ann. Inst. Poincaré, t. A 21, 1974, p. 175-183. | Numdam | MR | Zbl